MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVM5
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Hypersensitivity/Allergic reaction (1907); Speech Disorder (4415); Swelling/ Edema (4577)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c vivo implant on (b)(6) 2022 at levels c5-6.After implantation patient experienced a rash, pharyngeal edema, muscle tension, dysphonia, and dysphagia.It was stated that the patient has a nickel sensitivity confirmed by a blood test.Patient has not had the implant removed and symptoms persist.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the levels outlined in the risk documentation.A review of the risk documents found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.A device evaluation could not be completed as the pdc vivo device remains implanted in the patient.No anomalies were identified during the investigation.The patient's symptoms are likely due to the nickel sensitivity.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient reported that they had a c5-6 artificial disc replacement with prodisc c vivo on (b)(6) 2022.Patient is experiencing rashes and welts on their body as well as pharyngeal edema, muscle tension, dysphonia, and dysphagia.Their symptoms developed within a few days of implantation of the pdc vivo device and have not improved since.A blood test did confirm that the patient had a nickel allergy.

Brand Name
PRODISC C VIVO US IMPLANT MEDIUM 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key18861310
Report Number3007494564-2024-00021
Device Sequence Number8283046
Product Code MJO
UDI-Device Identifier00843193113672
UDI-Public00843193113672
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVM5
Device Catalogue NumberN/A
Device Lot Number2022-1466
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale